Severe Bleeding After Chemotherapy To 2?

Illustration of Severe Bleeding After Chemotherapy To 2?
Illustration: Severe Bleeding After Chemotherapy To 2? cdn-prod.medicalnewstoday.com

Hello from asallammualikumI am a 46-year-old mother undergoing chemotherapy because of choriocarcinoma, bleeding in the blood vessels / vaginal meta According to Dr. I have to chemo 5xAnd I have undergone chemo 2x after 4 days the second chemo. I experienced a severe hemorrhage, my blood pressure is 70/60, the pulse is weak, 9.4, so I have to transmit blood 2 bags, my question … what is the chemo drug that can not stop the bleeding, even though I have had a total recovery like my advice, I just don’t want to experience it. another great landing that made my condition shocked what should I do to avoid another landing … while I’m waiting for the schedule for chemo / 3 weeks, please enlighten me and give instructions from Dr. Timakasi

1 Answer:

Wa'alaikumsallam.

I am also sorry for your condition. As you might already know, choriocarcinoma is a cancer in the uterus that comes from chorionic cells. These cells are cells contained in the placenta. Thus, this type of cancer is found in people with a history of pregnancy (including abortion) and molar pregnancy (wine pregnancy). This cancer is very rarely found. Generally, gestational age over 40 years are more at risk of developing this cancer. The Asian race also seems to be at higher risk.

One of the therapies for this cancer is chemotherapy. Chemotherapy means the drug is inserted into a blood vessel that aims to stop cell division. Chemotherapy drugs are expected to stop cancer cells from dividing and spreading. So, the main goal is to eradicate cancer cells as completely as possible, not stop bleeding.

Bleeding has become one of the symptoms of cancer that can cause fatality. This is caused by cancer having many blood vessels. These blood vessels are used to keep cancer cells growing. Blood vessels in cancerous tissues are fragile, so bleeding is easy even though there is no collision or injury.

Possible at the time of chemotherapy, because your chemotherapy is still in its early stages, cancer cells are still not much eradicated. Damage caused by cancer cells continues to occur, while you are undergoing chemotherapy. The result is bleeding. There is no food or patient action that can prevent bleeding. The thing you can do is, drink 2 L of water per day, to prevent shock, if bleeding occurs again. Generally bleeding in cancer cases is indeed very much so that requires transfusion.

That is my explanation. May mom soon find a complete recovery. Regards.

: by

Related Question

Spine Pain To The Knees And Legs That Never Heal?

Spine Pain To The Knees And Legs That Never Heal?

(1 year ago)

Asalamualaikum warahmatullahi wabarokatu r nGoodnight r nI’m a 22-year-old woman r nOften experiencing pain in the spine of the knee to the knee r nI have checked a doctor an...

The Left Palm Is Numb, The Left Cheek Feels Thick And The Left Leg Is Limp?

The Left Palm Is Numb, The Left Cheek Feels Thick And The Left Leg Is Limp?

(2 years ago)

permission to ask, my dad’s left palm is numb, my left cheek feels thick, my left foot is a bit limp...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *